Advertisement

Mathematical Notes

, Volume 105, Issue 1–2, pp 140–144 | Cite as

On Smooth Solutions of Differential-Difference Equations with Incommensurable Shifts of Arguments

  • E. P. IvanovaEmail author
Short Communications
  • 3 Downloads

Keywords

differential-difference equations boundary-value problems smoothness of generalized solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. L. Skubachevskii, Elliptic Functional Differential Equations and Applications (Birkhäuser Verlag, Basel, 1997).zbMATHGoogle Scholar
  2. 2.
    A. L. Skubachevskii, UspekhiMat. Nauk 71 (5 (431)), 3 (2016) [RussianMath. Surveys 71 (5), 801 (2016)].Google Scholar
  3. 3.
    E. P. Ivanova, in Proceedings of 7th International Conference onDifferential and Functional–Differential Equations, Pt. 2, ContemporaryMathematics. Fundamental Directions (RUDN,Moscow, 2016), Vol. 59, pp. 74–96 [in Russian].Google Scholar
  4. 4.
    E. P. Ivanova, in Proceedings of A. L. Skubachevskii’s Seminar on Differential and Functional–Differential Equations at RUDN, Contemporary Mathematics. Fundamental Directions (RUDN, Moscow, 2016), Vol. 62, pp. 85–99 [in Russian].Google Scholar
  5. 5.
    L. Rossovskii, Math. Model. Nat. Phenom. 12 (6), 226 (2017).MathSciNetCrossRefGoogle Scholar
  6. 6.
    E. P. Ivanova, EurasianMath. J. 7 (3), 33 (2016).Google Scholar
  7. 7.
    A. Kofman, Introducion to Applied Combinatorics (Nauka, Moscow, 1975) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Moscow Aviation Institute (National Research University)MoscowRussia
  2. 2.RUDN UniversityMoscowRussia

Personalised recommendations